# SDR N6WA20140625002

- Difficulty date: June 25, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 26,208 hours, 18,756 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Door Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR INDICATION ERROR.  REPAIRED WIRING ON CONNECTOR P376, IAW ESPM 20-33-00.  OPERATIONS CHECKED GOOD IAW AMM 52-70-12.
